Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 136, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2011, 1:30 AM EDT for Wilkes County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2011, 1:30 AM EDT (05:30 UTC)
- Expired
- Apr 5, 2011, 2:15 AM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Wilkes County, GA
The radar
The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 1:30 AM EDT | TSTM WND DMG | Washington, GA | 6-7 TREES DOWN |
| Apr 5, 1:37 AM EDT | TSTM WND DMG | Washington, GA | WILKES COUNTY REPORTS SEVERAL DOWNED TREES AND POWERLINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 10:28 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
188
WUUS52 KFFC 050530
SVRFFC
GAC317-050615-
/O.NEW.KFFC.SV.W.0136.110405T0530Z-110405T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 AM EDT TUE APR 5 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WILKES COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 215 AM EDT
* AT 127 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF TIGNALL TO
RAYLE...MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WASHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING
FOR GEORGIA.
&&
LAT...LON 3363 8261 3360 8265 3360 8269 3362 8269
3361 8276 3365 8281 3363 8289 3379 8298
3394 8285 3395 8279 3398 8278 3399 8265
3388 8261 3387 8256 3380 8258 3366 8248
3365 8249
TIME...MOT...LOC 0531Z 277DEG 34KT 3395 8279 3383 8282
3373 8288
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:30 PM EDT, 4 hours earlier.
Area forecast discussion, Apr 4, 9:30 PM EDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 930 PM EDT MON APR 4 2011 .UPDATE... MONITORING LINE OF THUNDERSTORMS AS IT PUSHES THROUGH NORTHWEST GEORGIA. TEMPERATURES COOLING QUICKLY AS SQUALL MOVES THROUGH...AND HAVE TRIED TO ACCOUNT FOR THAT IN THE EVENING GRIDS. HAVE MADE A FEW MINOR TWEAKS TO WEATHER GRIDS TO INDICATE WHERE THE SEVERE POTENTIAL EXISTS OVERNIGHT. WILL BE MAKING PERIODIC GRID UPDATES AS WE CANCEL COUNTIES OUT OF THE WATCH. NO SIGNIFICANT UPDATES ARE EXPECTED AT THIS TIME. 31 && .PREV DISCUSSION... /ISSUED 758 PM EDT MON APR 4 2011/ ..WIND ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY EVENING... ..TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... //ISSUED AT 341 PM EDT MON APR 4 2011// CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM THE EAST COAST OF TX TO THE EASTERN GREAT LAKES STATES. THIS PLUME IS ASSOCIATED WITH A LARGE AND VERY STRONG FRONTAL SYSTEM THAT IS EXPECTED TO MOVE ACROSS THE ENTIRE EASTERN SEABOARD OVER THE NEXT 24 HOURS. THE MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM MOVING INTO NW GA AROUND 00Z-03Z TUE...AND MOVING OUT OF THE STATE AROUND 12-15Z TUE. MOIST SOUTHERLY WINDS HAVE INCREASED SIGNIFICANTLY ACROSS THE REGION AHEAD OF THIS FRONT WITH DEWPOINTS MAINLY IN THE 60S ACROSS THE STATE. THESE STRONG SOUTHERLY WINDS ARE ALSO HELPING TO ADVECT IN CAPES IN THE 1000-1500 J/KG RANGE THIS AFTERNOON. TAKE ALL OF THIS AND ADD A STRENGTHENING LOW LEVEL JET BRINGING IN 50-80KT 0-6KM SHEAR BY 00Z...AND YOU HAVE AN ATMOSPHERE PRIMED FOR SEVERE THUNDERSTORMS TO DEVELOP. MAIN STORM MODE CONTINUES TO LOOK LIKE QLCS... WITH THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. ONCE THIS SYSTEM MOVES THROUGH...HIGH PRESSURE BUILDS IN FROM THE TX GULF COAST. THE RIDGE STAYS OVER THE SOUTHEASTERN U.S. THROUGH THE END OF THE WEEK. LONG TERM /THURSDAY THROUGH MONDAY/... //ISSUED AT 341 PM EDT MON APR 4 2011// AS MENTIONED ABOVE...THE HIGH PRESSURE RIDGE STAYS OVER THE REGION THROUGH THE END OF THE WEEK. THERE IS A DEVELOPING CLOSED LOW CENTER THAT MOVES EAST OUT OF THE CENTRAL PLAINS WED NIGHT AND INTO THE MID ATLANTIC STATES BY FRI AFTERNOON/EVENING. THERE IS A WEEK FRONT THAT TRIES TO SWEEP THROUGH GA FRI...BUT AS IT PUSHES INTO THE ESTABLISHED RIDGE...IT DIMINISHES GREATLY. FOR NOW WILL CONTINUE WITH SLIGHT CHANCE POPS ACROSS THE STATE FOR FRI/SAT. THE RIDGE CONTINUE TO ROTATE JUST OFF THE GA/FL COAST THROUGH THE WEEKEND. THERE ARE A FEW WEAK WAVES THAT MOVE THROUGH THE RIDGE BUT THEY SHOULD BE WEAK ENOUGH TO ONLY INCREASE THE CLOUD COVER. AVIATION... 00Z UPDATE... TIMING TOOL INDICATES LINE OF SHRA/TSTM WILL MOVE ACROSS ATL BETWEEN 04-07Z THIS EVENING. EXPECT PREVAILING -SHRA TO MOVE INTO ATLANTA AREA AROUND 02-03Z AHEAD OF THE LINE OF STORMS...WHICH SHOULD LOWER CIGS TO AROUND 040-060 FT AT THAT TIME. EXPECT FROPA AT ATL AROUND 06-08Z THIS EVENING WITH MVFR CIGS (BKN015) AT ATL BY 06-07Z IF NOT SOONER. MVFR CIGS WILL PERSIST THROUGH 14-15Z TUE...THEN EXPECT SKC BY 18Z. TIGHT PRESSURE GRADIENT SUPPORTS WIND GUSTS TO 25-30KTS FROM THE SW AHEAD OF THE FRONT DURING THE EVENING... THEN FROM THE NW AFTER FROPA THROUGH 20-21Z TUE. EXPECT SKC AND DIMINISHING NW WINDS BY LATE TUE AFTERNOON AND CONTINUING THROUGH WED MORNING. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE WINDS. MEDIUM TO HIGH CONFIDENCE CIGS/WEATHER. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 48 64 36 74 / 100 10 0 5 ATLANTA 45 59 40 70 / 100 10 0 5 BLAIRSVILLE 46 60 32 69 / 100 10 5 5 CARTERSVILLE 45 59 33 72 / 100 10 5 5 COLUMBUS 48 64 40 74 / 90 5 0 5 GAINESVILLE 46 62 39 71 / 100 10 5 5 MACON 50 67 34 73 / 100 10 0 5 ROME 46 61 34 73 / 100 5 5 5 PEACHTREE CITY 46 60 30 70 / 100 10 0 5 VIDALIA 58 67 40 72 / 90 50 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. TORNADO WATCH UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN... MERIWETHER...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TOWNS...TROUP...UNION...WALKER...WHITE... WHITFIELD. && 31
Hazardous weather outlook, Apr 4, 9:24 PM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 924 PM EDT MON APR 4 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 924 PM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS EVENING AND OVERNIGHT. STRONG GUSTY WINDS WILL ALSO CONTINUE THROUGH TONIGHT. .SYNOPSIS... A STRONG COLD FRONT WILL PUSH INTO NORTHWEST GEORGIA THIS EVENING... THEN ACROSS THE STATE OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE STRONG GUSTY WINDS...LARGE HAIL AND FREQUENT LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE GREATER SEVERE THUNDERSTORM THREAT THIS EVENING WILL OCCUR ALONG AND NORTH OF A WEST POINT TO MCDONOUGH TO COMMERCE LINE... THEN THE THREAT SHIFTS SOUTH OF THAT LINE AFTER MIDNIGHT. GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF THE APPROACHING COLD FRONT... THEN STRONG NORTHWEST WINDS WILL OCCUR BEHIND THE FRONT. AS A RESULT... A WIND ADVISORY HAS BEEN POSTED FOR NORTH AND CENTRAL GEORGIA THROUGH TUESDAY AFTERNOON. REFER TO THE LATEST WIND ADVISORY STATEMENT FOR MORE INFORMATION. .DISCUSSION... A STRONG STORM SYSTEM WILL MOVE ACROSS THE DEEP SOUTH OVERNIGHT. A STRONG MID LEVEL JET WILL PRODUCE HIGH SHEAR AND MODERATE CAPE VALUES OVER GEORGIA DURING THE EVENING AND OVERNIGHT HOURS. THIS WILL SUPPORT A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS... LARGE HAIL AND FREQUENT LIGHTNING BEING THE MAIN THREAT. THE STRONG LOW LEVEL WIND SHEAR ALSO INDICATES THE POTENTIAL FOR AN ISOLATED TORNADO. THE SEVERE STORM THREAT WILL GREATLY DIMINISH ACROSS NORTH GEORGIA SHORTLY AFTER MIDNIGHT...AND ACROSS CENTRAL GEORGIA BETWEEN 5 AM AND 7 AM TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY...MAINLY ACROSS PORTIONS OF NORTH GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED THROUGH TONIGHT. SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 5, 1:11 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL HAMPTON 33.39N 84.28W
04/05/2011 E1.75 INCH HENRY GA PUBLIC
&&
RGARCIASpecial weather statement, Apr 5, 1:13 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 113 AM EDT TUE APR 5 2011 GAZ038-039-050545- 113 AM EDT TUE APR 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...DIME SIZED HAIL AND 45 MPH WINDS IN WILKES AND OGLETHORPE COUNTIES UNTIL 145 AM EDT... AT 110 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR VESTA TO NEAR MAXEYS...AND MOVING EAST SOUTHEAST AT 30 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF WILKES AND OGLETHORPE COUNTIES THROUGH 145 AM EDT.
Local storm report, Apr 5, 1:14 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM TSTM WND DMG MONTICELLO 33.30N 83.68W
04/05/2011 JASPER GA COUNTY OFFICIAL
JASPER COUNTY 911 RELAYED REPORTS OF 6 DOWNED TREES IN
MONTICELLO. THEY ALSO WITNESSED HAIL OF UNKNOWN SIZE.
&&
RGARCIALocal storm report, Apr 5, 1:19 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM TSTM WND DMG FORSYTH 33.03N 83.94W
04/05/2011 MONROE GA COUNTY OFFICIAL
OVER A DOZEN DOWNED TREES IN FORSYTH INCLUDING ONE THAT
HIT POWERLINES AND ANOTHER THAT TRAPPED A MOTORIST IN
VEHICLE.
&&
RGARCIALocal storm report, Apr 5, 1:22 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM TSTM WND DMG WATKINSVILLE 33.86N 83.41W
04/05/2011 OCONEE GA COUNTY OFFICIAL
OCONEE COUNTY 911 RELAYED A REPORT OF TREES DOWN ACROSS
THE COUNTY.
&&
AGIBBSLocal storm report, Apr 5, 1:27 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND DMG DANIELSVILLE 34.12N 83.22W
04/05/2011 MADISON GA COUNTY OFFICIAL
MADISON COUNTY 911 RELAYED A REPORT OF NUMEROUS TREES AND
POWERLINES DOWN ACROSS THE ENTIRE COUNTY.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 49 min |
| Apr 4, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 62 min |
| Apr 4, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 51 min |
| Apr 4, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 45 min |
| Apr 4, 9:17 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 43 min |
| Apr 4, 9:27 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 48 min |
| Apr 4, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 45 min |
| Apr 4, 9:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 51 min |
| Apr 4, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens, White | 49 min |
| Apr 4, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 42 min |
| Apr 4, 10:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 46 min |
| Apr 4, 10:44 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, White | 46 min |
| Apr 4, 10:52 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 53 min |
| Apr 4, 10:59 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 31 min |
| Apr 4, 11:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Fulton | 65 min |
| Apr 4, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Heard | 45 min |
| Apr 4, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 48 min |
| Apr 4, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 44 min |
| Apr 4, 11:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Troup | 57 min |
| Apr 4, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 55 min |
| Apr 4, 11:52 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale, Walton | 38 min |
| Apr 4, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Monroe, Pike, Spalding and 1 more | 46 min |
| Apr 5, 12:14 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 61 min |
| Apr 5, 12:22 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 53 min |
| Apr 5, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Rockdale, Walton | 47 min |
| Apr 5, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Chattahoochee, Crawford, Jasper, Jones, Lamar and 5 more | 49 min |
| Apr 5, 12:48 AM EDT | River Flood Warning | FFC | Dade | 15 hr |
| Apr 5, 12:59 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 46 min |
| Apr 5, 1:08 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 52 min |
| Apr 5, 1:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Peach and 2 more | 63 min |
| Apr 5, 1:16 AM EDT | Severe Thunderstorm Warning | FFC | Webster | 14 min |
| Apr 5, 1:28 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 47 min |
| Apr 5, 1:44 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Macon, Pulaski and 2 more | 46 min |
| Apr 5, 1:57 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Johnson, Laurens, Washington | 63 min |
| Apr 5, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 19 min |
| Apr 5, 2:12 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 33 min |
| Apr 5, 2:31 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski, Telfair, Wheeler, Wilcox | 59 min |
| Apr 5, 2:55 AM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Laurens, Washington | 35 min |
| Apr 5, 3:09 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 66 min |
| Apr 5, 3:29 AM EDT | Severe Thunderstorm Warning | FFC | Johnson | 16 min |
| Apr 5, 6:10 AM EDT | River Flood Warning | FFC | Forsyth | 3 hr |
| Apr 5, 3:25 PM EDT | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 72 more | 18 hr |
| Apr 5, 3:25 PM EDT | Freeze Warning | FFC | Fannin, Towns, Union | 18 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.